# SDR HCMA2014FA0000434

- Difficulty date: July 3, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N11QG
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3534
- Aircraft time: 17,494 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8042
- Part serial: 2118
- Condition: Excess Play
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION IT WAS NOTICED THAT THE LEFT HAND SERVO INPUT LEVER HAD LATERAL PLAY. UPON REMOVING THE COVER, IT APPEARS THAT THE SHIM UNDER THE BEARING ASSEMBLY WAS COMING OUT OF THE BORE.
